# SDR 08FDEA03044

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3507180
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED BELOW UPPER CARGO DOOR.  BLENDED 22 AREAS AND CHECKED LIMITS FOUND TO BE SERV IAW SRM 53-00-01.  CHECKED 7 AREAS FOUND OUT OF LIMITS.  FABRICATED DOUBLERS AND FILLERS, TREATED AND PRIMED AND INSTALLED PARTS ALL IAW SRM 53-50-00.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR,  IS RDR, IS SDR AND IS RII.
